[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IPp] Re: site tape allergy

Hi Susan,

Sorry to hear you are still having allergy problems with the pump set
adhesives. It sounds awful. Michael has similar reactions to tapes and
tubing and we end up with a spotty, itchy rash when a site is removed. It
usually clears up while we are on the other side of the belly button then
next site change it is back to that side and try to avoid any wee spots that
may still be there. I have cream from the Drs that I put on after each site
change which seems to help clear the rash up. Michael doesn't scratch
enought to break the skin so Jonathon must have it really bad. I'd be
interested to hear how you get on when you get to see an Allergist - hope
you don't have to wait too long to get an appointment. My thoughts and
prayers are with you as I know it is such a frustrating situation. I'm sure
you will do really well on the NPH and Novorapid. Please keep us informed.
Take care.

Suzanne, Canterbury New Zealand, mum of Michael 7, D dxd 08/99, coeliacs dxd
04/00,pumping 04/02, Daniel 9, wife of Paul.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml